Browse by Department

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Name | Item Type | No Grouping
Jump to: C | P | R
Number of items: 5.

C

Cantón Pire, Alicia and Fernández Jambrina, Leonardo and Rosado Maria, Maria Eugenia (2011). Geometric characteristics of conics in Bézier form. "Computer-Aided Design", v. 43 (n. 11); pp. 1413-1421. ISSN 0010-4485. https://doi.org/10.1016/j.cad.2011.08.025.

P

Padial Molina, Juan Francisco and Takac, Peter and Tello Castillo, Lourdes (2010). An Antimaximum Principle for a Degenerate Parabolic Problem.. "Advances in Differential Equations", v. 15 (n. 7-8); pp. 601-648. ISSN 1079-9389.

R

Rosado Maria, Maria Eugenia and Muñoz Masqué, Jaime (2012). Diffeomorphism-invariant covariant Hamiltonians of a Pseudo-Riemannian metric and a linear connection. "Advances in Theoretical And Mathematical Physics", v. 16 (n. null); pp. 851-886. ISSN 1095-0761.

Rodriguez Santa Maria, Ana (2012). A general fractional porous medium equation. "Communications on Pure And Applied Mathematics", v. 65 (n. 9); pp. 1242-1284. ISSN 0010-3640. https://doi.org/10.1002/cpa.21408.

Rosado Maria, Maria Eugenia and Muñoz Masqué, J. (2012). Rational invariants on the space of all structures of algebras on a two-dimensional vector space. "Electronic Journal of Linear Algebra", v. 23 ; pp. 483-507. ISSN 1537-9582.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM